# SDR CA020220009

- Difficulty date: February 14, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 6,642 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: AIRDATA115VAC
- Condition: Chafed
- Location: Adc
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: O

## Discrepancy

(CAN) TWO DAYS RUNNING THE AIR DATA COMPUTER CIRCUIT PROTECTION FUSE OPENED CAUSING LOSS OF THECAPTAINS ALTIMETER, THE ALTITUDE PRE-SELECT, AND THE MODE C TRANSPONDER FUNCTION. ON THE FIRST DAY THE FAILURE OCCURRED WHILE THE AIRCRAFT WAS AWAY FROM BASE, AND HAD TO BE FERRIED VFR TO EDMONTON WHERE THE ADC AND THE FUSE WERE REPLACED. SPECIAL PERMISSION WAS OBTAINED TO ALLOW THE LANDING IN YXD. ON A RETURN FLIGHT TO CALGARY THE NEXT DAY THE SAME FAILURE OCCURRED AGAIN AFTER APPROXIMATELY 3 HOURS FLYING. THE PROBLEM IS CURRENTLY UNDER INVESTIGATION TO DETERMINE THE CAUSE. SO FAR THE SYSTEM HAS RUN FOR 4 HOURS ON THE GROUND WITHOUT FAILURE.
